# SDR ASAA2013032294249

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,485 hours, 7,579 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM, THERE IS NO SAT PROMPT AVAILABLE AT 4L ON THE MCDU.  ACCOMPLISHED SATCOM COMMUNICATION SYS TEST IAW AMM TASK 23-15-00-730-801.  VERIFIED OUTGOING CALL AND INCOMING CALL VOICE TEST GOOD WITH DISPATCH-A IN DIRECTORY.
